# SDR HALA2020030300047

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 27,542 hours, 4,264 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - IN THE CLIMB WITH AP-2 ENGAGED, AFTER PASSING FL-280 THE A/C STARTED AN UNCOMMANDED INCREASED CLIMB RATE OF 9500 FPM. CLICKED
OFF AUTO PILOT AIRSPEED, WAS APPROACHING A STALL. LEVELED OFF, REGAINED AIRSPEED. RE-ENGAGED AP-2, A/C STARTED TO CLIMB EXCESSIVELY AGAIN. CLICKED OFF AP-2 AGAIN.     
MANUALLY CLIMBED TO OUR CRUISE ALTITUDE OF FL-380. RE-ENGAGED AP-2. OPS NORMAL. // RESET FMGEC 2. PERFORMED AFS BITE TEST PER AMM 22-96-00. TEST
PASSED. NO FAULTS NOTED. OK FOR SVC.
